# SDR SWAA2024071903964

- Difficulty date: June 20, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N8578Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 64349
- Aircraft time: 19,610 hours, 10,120 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L/H; FLOOR STRUCTURE AT STA 540; LBL1 AFT; FOR PANEL 231XF; PANEL BREAK ANGLE IS BROKEN AT HI-LOK ATTACHMENT POINT. HAECO DOT A084<[01] REMOVED AND REPLACED BREAK ANGLE PN: 143A5240-33 PO:1094583.1 IAW B737NG-SRM 51-40-02 AND BAC DWG 143A0060 REV:-;[02] REMOVED AND REPLACED BREAK ANGLE PN: 143A5240-33 PO:1094583.1 IAW B737NG-SRM 51-40-02 AND BAC DWG 143A0060 REV:-;[03] VERIFIED REMOVED AND REPLACED BREAK ANGLE PN: 143A5240-33 PO:1094583.1 IAW B737NG-SRM 51-40-02 AND BAC DWG 143A0060 REV:-
